# SDR USAA2010080391578

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654580769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON INTERCOSTAL AT FORWARD END AFT OF R-1 DOOR FRAME AT BS 291.5, S13R.  REPLACED INTERCOSTAL AT FORWARD END AFT OF R-1 DOOR FRAME AT BS 291.5, S13R IAW B737 SRM 51-10-02.
